[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Response to Kerri's question

Barbara I appreciate your reply to Kerri's question, but I'm still confused.  
Cory often has stomach aches when his blood sugar is high. The only time I've 
noticed the aciditic breath was when he was first dx'd.  
Should we always call the endo or diabetes team when ketones are present? We 
hate to "bother" our team and they gave us a DKA prevention chart to use when 
he went on the pump.  Is it DKA anytime there is high blood sugar and 
ketones?  With puberty, allergies, asthma and who knows what else going on in 
this child's life, it certainly is not uncommon for him to go high quickly 
and he developes ketones very easily.  We have tried to be very aggressive 
with his treatment in the belief that this would prevent DKA.  I don't recall 
there being anything in our training about the risk of cerebal edema.
Now I'm REALLY worried,
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml